# SDR SWAA2012031402197

- Difficulty date: March 13, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 12,866 hours, 7,739 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACRID ODOR IN AFT OF AIRCRAFT GALLEY.  PULLED CIRCUIT BREAKER, SMELL WENT AWAY.   UPON TURNING ON RECIRC FAN A SLIGHT BURNING ODOR WAS NOTICED.  REMOVED AND REPLACED RECIRC FAN & BOTH AFT COFFEEMAKERS PER MM.
